Volume 20, Issue 8 p. 1080-1081
Letter to the Editors

Trimetazidine: A new cause for drug-induced parkinsonism?

Agnès Sommet MD

Agnès Sommet MD

Service de Pharmacologie Clinique, Centre Midi-Pyrénées de Pharmacovigilance, de Pharmacoépidémiologie et d'Informations sur le Médicament, Hôpitaux Universitaires de Toulouse, France

Search for more papers by this author
Cécile Azaïs-Vuillemin MD

Cécile Azaïs-Vuillemin MD

Clinique du Parc, Toulouse, France

Search for more papers by this author
Haleh Bagheri PharmD

Haleh Bagheri PharmD

Service de Pharmacologie Clinique, Centre Midi-Pyrénées de Pharmacovigilance, de Pharmacoépidémiologie et d'Informations sur le Médicament, Hôpitaux Universitaires de Toulouse, France

Search for more papers by this author
Olivier Rascol MD, PhD

Olivier Rascol MD, PhD

Service de Pharmacologie Clinique, Centre Midi-Pyrénées de Pharmacovigilance, de Pharmacoépidémiologie et d'Informations sur le Médicament, Hôpitaux Universitaires de Toulouse, France

Search for more papers by this author
Jean Louis Montastruc MD, PhD

Jean Louis Montastruc MD, PhD

Service de Pharmacologie Clinique, Centre Midi-Pyrénées de Pharmacovigilance, de Pharmacoépidémiologie et d'Informations sur le Médicament, Hôpitaux Universitaires de Toulouse, France

Laboratoire de Pharmacologie Médicale et Clinique Unité de Pharmacoépidémiologie Toulouse, France

Search for more papers by this author
First published: 08 July 2005
Citations: 15
No abstract is available for this article.